I'm starting my second week on Contrave. I'm looking forward to talking to others who are taking it?
Question posted by COHgirl on 25 Dec 2014
Last updated on 9 January 2019
So far the side effects I've had are minimal. I feel tired sometimes and take a nap (twice in one week). The first day I took a morning and evening dose I felt a little loopy. This will be my second day with two pills, I'll see if the loopy feeling happens again. I do notice that I don't feel like I have to eat every treat that is placed before me right now. With all the Christmas goodies around that is a good thing!
Im on my second week after i drink a cup of coffee in the morning seems like i have bad diarrhea for at least 4 times today my stomach is bloated and i really dont feel like eating especially greasy stuff
2 March 2018
I am starting my second week tomorrow. So far I have lost two pounds. Unlike most people the one pill gave me more energy. I get full a lot quicker. I have not had any side effects. I am really hoping this works for me.
20 Aug 2017
Today was my first day and within an hour I feel a little foggy and very drowsy. I hope both of these feelings even out and go away. My dr told me that there isn't a requirement to take with food but she's seen more success as it helps to keep any nausea at bay.
25 June 2017
I'm on day 4 with Contrave and I have been SO tired since day 1. I'm tired and foggy all day. I really want it to work and see from other posts that the tiredness goes away at some point. It's just really frustrating to be tired all day long. No noticeable change in appetite yet except for the fact that I'm too tired to even eat!
9 Nov 2016
After trying phentermine two weeks ago and only took 3 doses over the first 3 days because by day 2 all my tongue tasted was super saltiness, my doctor prescribed me Contrave. I hope this expensive pill helps. I took my very first pill about 9:30 am this morning with a slice of bread (since no warnings whether to take it with food or not) and then ate breakfast. Within an hour later, I started feeling loopy. But also very tired and groggy. I tried laying down for over an hour, but don't think I even fell asleep as my mind didn't want to relax. I have too much to do (plus kids' appts) to be feeling tired and/or groggy all the time. I have a hard time functioning when I'm groggy. I'm going to stick with it for a few days or weeks to see how it truly effects my alertness...
Anyone else feel (very) tired the first day (s) they took Contrave?
26 April 2016
Sorry folks this question just came to my inbox again. So I don't know who I am talking to but it is normal for the cravings to come back and try extra water is what I have been told by many and it helps alot with side effects and gives you a fullness feeling drink it just a bit prior to meals. NOW IF SOME OF YOU DON'T KNOW IT THERE IS A FREE SUPPORT GROUP YOU CAN JOIN HERE ON OUR SITE on the first page that you come on to there is a gray search bar type in the name of the medication and several things well come up. Look for the support group and just fill out what you need to get in and ask questions or read what others are going through from what I have heard it is a bunch of great people helping people get through the problems of sticking with the program or how to deal with side effects. Hope this well help someone. Again these old post and someone adds something to it tHEY CAN BE HARD TO FIGURE OUT WHO IS ASKING WHAT.
13 Jan 2016
Hello,I have started my second week on this medicine. I never had side effects, except for feeling a little tierd. first week my appetite and craving for food was controlled, now this week i dont feel tierd a lot more energy, but the effects of the food cravings feels like there coming back. I take my first pill at 7am, and the second about 4:30-5pm. When i take the second pill the energy boost more! When will the food cravings completely go away, Iam currently 245 at 5/7 IN height.
1 Sep 2015
I am starting my second week as well. A little constipated and I could nap every day, which is very unusual. I still have thoughts about food, but with zero hunger they are pretty easy to control. I dieted 3 weeks before Contrave and one week after and I have lost a total of 14 pounds. I love the scale down program, I find it very helpful. Anytime I want to cheat I am reminded that the results will be immediate, and that really works for me.
20 Jan 2015
I've been on this medicine for 5 weeks and have lost 16 lbs. the only side effect I experienced was nausea and it's gone now that I am in the full dose.
20 Jan 2015
I did stop taking this drug. I gave it a shot for 4 weeks. I wasn't noticing any difference with weight loss and the SE of constipation was too much of a trade off to keep taking the drug.
It just wasn't for me but it may be good for others! Good luck!
12 Jan 2015
Week 4 - I'm not feeling any reduction in my appetite. I know this drug isn't an appetite suppressant like phentermine. I'm really not sure what it does to help you lose weight. I'm feeling hungrier than normal. I don't have that loopy feeling. I miss the feeling I had in the beginning where I could just walk away from treats.
Honestly, everything about my mind and body feels exactly like it did before I started this drug... except for the constipation. I'm going to add some more foods that will help with my bowels to my diet. Prune juice anyone?? :) if there is no improvement with my bowels I will have to discontinue this drug.
29 Dec 2014
Hi! I'm starting my 3rd week on Contrave on Tuesday (12/30). So far I've noticed nausea but that's the only side effect. I was in belviq before and was so tired and in a fog I could barely function. I've lost 4 lbs so far. I've noticed my appetite is changing.
27 Dec 2014
3 days on 2 pills a day... no more loopy feeling. Yay!
I didn't eat much yesterday morning and I found myself wanting to eat more that evening.
I am noticing a more mellow mood. I am ok with concentration on detailed stuff at work. I'm not feeling foggy. I didn't have headaches but yesterday there was a stressful situation. I felt my head start to feel tense. After the problem was over the feeling went away.
I don't take vitamins and I am not taking phentermine with this drug. (My doctor prescribed both and I took phentermine the first couple of days)
I do drink kombucha tea, GT's and homemade. I drink coffee a couple of mornings a week but not every day.
I haven't pushed changing my diet too much because I was nervous about starting this drug. I have cut back on the sugars. I feel ok with the drug now so I will work on food issues next. Weight loss so far, about 2 pounds.
26 Dec 2014
COHgirl Did you join the group for Contrave that is what you want to do to hear other peoples peoples experience with it and be able to tell yours at the begging of the site there should be a place where you just check the box on the medication if you can't find it reply on my post here as you would and it ask do you want to join this group and list the name of the drug hope this helps if not just give a yell..we well find the group one way or other glad your doing good let me know if you can use some help